Facebook Pixel
EmpowHER Guest

Hi I had my periods on the 26th of July and my periods last for 5 days I then had unprotected sex on the 2nd of August and I took morning after pills on the following day .On Friday the 7th I was on my periods again and I'm still on them, I don't know wh

By Anonymous August 10, 2015 - 2:30pm
Rate This

Add a Comment2 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

You should always read the side effects on any medication you are taking . This bleeding is a common side effect of Plan B or other emergency contraception due to the large dose of hormones you took. There is nothing to worry about, the bleeding should stop in a few days.

This bleeding is not a guarantee that it worked but your risk is less than 10%. Your next cycle may be irregular - another side effect so your next period could be several weeks away.

August 10, 2015 - 3:03pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

Thank you Susan
what a relief , i was starting to think that I'm pregnant

August 10, 2015 - 3:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!